# SDR IPXA09656863

- Difficulty date: July 20, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Frame
- Part number: 113T15396
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING - I/B AILERON I/B HINGE SUPPORT FRAME AFT UPPER FLANGE FOUND CRACKED, CRACK LENGTH 1 INCH.  RT WING I/B AILERON I/B HINGE SUPPORT FRAME AFT UPPER FLANGE REPAIRED AS PER HX RS R57-55-36384 REV A.  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MATERIAL AND10133-2002-7075T6511 AS REPAIR SHEAR CLIP, REPAIR SIZE 1.46 X 2 INCHES.
